Zhurnal Srednevolzhskogo Matematicheskogo Obshchestva
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zhurnal SVMO:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zhurnal SVMO, 2013, Volume 15, Number 2, Pages 12–22 (Mi svmo378)  

On classification of gradient-like diffeomorphisms on surfaces by means automorphisms of three-color graphs

V. Z. Grinesa, S. H. Kapkaevab

a N. I. Lobachevski State University of Nizhni Novgorod
b Mordovian State University, Saransk

Abstract: This article is a continuation of the paper [kapkaeva6], in which the conditions of topological conjugacy of gradient-like diffeomorphisms are found, under suggestion that wandering set consists of only fixed points. In this paper we consider the class of orientation preserving gradient-like diffeomorphisms whose nonwandering set admits an existence of periodic orbits of period greater than one. To each diffeomorphism we appreciate three-color graph equipped by an automorphism given on the set of vertices of the graph. It is stated that all vertices of the graph have the same period under action of the automorphism. It is proved that the three-color graph equipped with the automorphism, is a complete topological invariant in the considered class of diffeomorphisms

Keywords: Morse-Smale diffeomorphisms, gradient-like diffeomorphisms, topological conjugate diffeomorphisms, three-color graph

References: PDF file   HTML file
UDC: 517.938.5
Received: 07.07.2013

Linking options:
  • http://mi.mathnet.ru/eng/svmo378

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Zhurnal Srednevolzhskogo Matematicheskogo Obshchestva
    Number of views:
    This page:27
    References:22

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021